Dominant strategy implementation of Bayesian incentive compatible allocation rules


Mookherjee, Dilip ; Reichelstein, Stefan



DOI: https://doi.org/10.1016/0022-0531(92)90088-Y
URL: https://www.sciencedirect.com/science/article/pii/...
Additional URL: https://pdfs.semanticscholar.org/93d1/b59f1240e011...
Document Type: Article
Year of publication: 1992
The title of a journal, publication series: Journal of Economic Theory : JET
Volume: 56
Issue number: 2
Page range: 378-399
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0022-0531
Publication language: English
Institution: Business School > Stiftungsprofessur für ABWL (Reichelstein 2018-)
Subject: 330 Economics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Mookherjee, Dilip ; Reichelstein, Stefan (1992) Dominant strategy implementation of Bayesian incentive compatible allocation rules. Journal of Economic Theory : JET Amsterdam [u.a.] 56 2 378-399 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item